# SDR MWEA030243

- Difficulty date: June 9, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 41,773 hours, 43,379 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Contactor
- Part number: 920710296
- Part serial: 01965
- Condition: Inoperative
- Location: Horz Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM INOPERATIVE.  REMOVED AND REPLACED NOSE DOWN PRIMARY LONGITUDINAL TRIM CONTACTOR.
